# SDR DALA2022103107038

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,473 hours, 24,044 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 AD / AA] RH ENG DRAG FTG HOLES NBR 11 TO 12 & HOLE 14 TO HOLE 18 WERE INSPECTED AND FOLLOWING DAMAGES WERE FOUND: HOLE 12 , SCRATCH ON FITTTNG 7 CLOCK POS ; HOLE 17, CORROSION ON SKIN 6 CLOCK POS ; IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00159: RH ENG DRAG FTG HOLES #12 AND #17 WERE REPAIRED PER PRI 588348-14 REV.2 AND ER/A 588348-14 REV.B SECTION VI: PERMANENT REPAIR. (2472191)
